| Model Number |
2J8003 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) non-dehp fluid path intravia containers had particulates described as small plastic strands that were not embedded but were freely moving in the solution.The issue was observed while visualization during post-compounding of iv solutions.The devices contained admixture solutions.The following medication, additive, or reconstitution solutions were introduced; tham solution, anticoagulant citrate phosphate double dextrose solution (cp2d), dextrose 50% injection, potassium chloride and sterile water for injection.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the device was received for evaluation.Visual inspection was performed on the actual sample received and several particles were noticed inside the fluid flow of the bag.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.